A 45-year-old female asked:
Disclaimer

Started Zoloft for anxiety & in 2 days had horrible diarrhea, nausea & anxiety got worst. Also taking concerta, synthroid, Nexium (esomeprazole) & zantac. What's wrong?

1 doctor answer
Dr. Heidi Fowler
24 years experience in Psychiatry
GI upset and an: Initial increase in anxiety can occur when you first start zoloft (sertraline). Although the symptoms usually abate - that is not always the case.
Answered on Jul 9, 2015
2
2 comments
1
1 thank
Dr. Linda Callaghan
52 years experience in Addiction Medicine
The Concerta may also cause anxiety as a side-effect . The medications you're taking may have paradoxical effects on you. Get a diary on how you feel when you take each medication and go to your doctor to help you eliminate what drug might be causing your symptoms.
Mar 10, 2014
Dr. Heidi Fowler
24 years experience in Psychiatry
Provided original answer
Good recommendations Dr Callaghan.
Mar 10, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 66-year-old female asked:
Dr. Matthew Walvick
11 years experience in Internal Medicine
Try tapering off: Try tapering off nexium (esomeprazole) by taking it every other day for about 2 weeks. You can overlap with Zantac daily as needed during this time f ... Read More
1
1 thank
A 60-year-old female asked:
Dr. Matthew Smith
39 years experience in Psychiatry
Medical evaluation: Diarrhea, yellow stools call for a medical evaluation. It is not the usual gi problem that sometimes develops with sertraline.
A female asked:
Dr. Girish Kalva
24 years experience in Internal Medicine
Gastritis : Stop all those meds. Do not eat any solid or packed or junk or fast food for. 5 days. Just drink water, home made fruit juice and lot of green tea . ... Read More
1
1 thank
A 44-year-old male asked:
Dr. Ira Katz
Dr. Ira Katz answered
23 years experience in Endocrinology
Needs Further Eval: In order to really answer this ? more info is needed.A lump in the throat can mean many things, is it inside, do you have heartburn, only on the insid ... Read More
2
2 comments

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month